# SDR 2008UALA02692

- Difficulty date: May 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 43,605 hours, 27,364 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 6350A33XA
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM LOW.  CREW COMMENTS:  CREW O2 READS 1250.  SUSPECT PRE FLIGHT CHECKS.  SERVICED OXYGEN SYSTEM.  AC OK FOR SERVICE.
